# SDR A6WA201240644

- Difficulty date: June 30, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N7910
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509199
- Part serial: 65982689
- Condition: Failed
- Location: Oil Pressure
- Part time: 7,249 hours, 7,498 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  LT ENGINE OIL PRESSURE READ ZERO, ALL OTHER INDICATIONS NORMAL.  R & R LOW OIL PRESSURE SWITCH IAW AMM 79-31-01.  R & R OIL PRESSURE TRANSDUCER IAW AMM 79-31-01 ON LT ENGINE.  OPS CHECKED GOOD.
